MAUDE Adverse Event Report: RESPIRONICS, INC. DREAMSTATION ST30; VENTILATORY SUPPORT SYSTEM

RESPIRONICS, INC. DREAMSTATION ST30; VENTILATORY SUPPORT SYSTEM
Model Number GBX1030S20
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 09/04/2024
Type of Reportable Event Death
Event or Problem Description
The manufacturer received information that a patient passed away and the device was going to be returned as it was no longer in use by the customer.There is no allegation that the device contributed to the patient outcome, however limited information has been provided at this time.The manufacturer's investigation is ongoing.A follow up report will be submitted when the investigation is complete.
 
Additional Manufacturer Narrative
The manufacturer previously reported that a patient passed away and the device was going to be returned as it was no longer in use by the customer.There is no allegation that the device contributed to the patient outcome, however limited information has been provided at this time.The device was returned and evaluated by a third-party service center.The device was found to pass all device testing.No abnormalities were found.The device performed as designed and as intended.The following codes have been updated as follows: evaluation method code - testing of actual/suspected device.Evaluation results code - analysis of information provided by user/third party.Component grid - no information.Conclusion code - no problem detected.

Brand Name
DREAMSTATION ST30
Common Device Name
VENTILATORY SUPPORT SYSTEM
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer Contact
melissa rosko
6501 living place
pittsburgh, PA 
4125423300
MDR Report Key20248740
Report Number2518422-2024-100696
Device Sequence Number7235069
Product Code MNS
UDI-Device Identifier00606959425989
UDI-Public(01)00606959425989
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K102465
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/18/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Model NumberGBX1030S20
Device Catalogue NumberGBX1030S20
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/04/2024
Supplement Date Received by Manufacturer02/25/2025
Initial Report FDA Received Date09/18/2024
Supplement Report FDA Received Date03/05/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/13/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;
Patient SexUnknown